An astonishing property of third-order magic squares

Shirali, Shailesh (2016) An astonishing property of third-order magic squares. At Right Angles, 5 (1). pp. 50-53. ISSN 2582-1873

[img] Text - Published Version
Download (196kB)

Abstract

In the previous issue of At Right Angles, it was shown that using the numbers from 1 to 9, there is essentially just one third-order magic square (here the phrase “essentially just one” actually means: “essentially just one, up to rotations and reflections”),

Item Type: Articles in APF Magazines
Authors: Shirali, Shailesh
Document Language:
Language
English
Uncontrolled Keywords: Magic square, Third order, Quadratic, Sum of squares, proof, Generalisation
Subjects: Natural Sciences > Mathematics
Divisions: Azim Premji University > University Publications > At Right Angles
Full Text Status: Public
URI: http://publications.azimpremjifoundation.org/id/eprint/3113
Publisher URL:

Actions (login required)

View Item View Item